A New Secant Type Method with Quadratic-Order Convergence

Authors

  • Zinah Salih Department Mathematics, College of Computers Sciences and Mathematics, University of Mosul
  • Basim Hassan Department of Mathematics, College of Computers Sciences and Mathematics, University of Mosul, Iraq
  • Barah Sulaiman Department of Mathematics, College of Computers Sciences and Mathematics, University of Mosul, Iraq

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i3.4460

Keywords:

New Secant Type Method, Iteration Methods, Test functions

Abstract

Using the development of the second approximation, a variation of the standard secant technique for nonlinear problems has been developed. The iterative formula is created using Taylor series expansion, which includes an estimate of the second derivative of Θ(μ). It is demonstrated that the new approaches have quadratic convergence. In comparison with the Newton technique employing seven test functions in the practical application, it turns out that the performance of the method is efficient.

Downloads

Published

2022-07-31

Issue

Section

Nonlinear Analysis

How to Cite

A New Secant Type Method with Quadratic-Order Convergence. (2022). European Journal of Pure and Applied Mathematics, 15(3), 1301-1306. https://doi.org/10.29020/nybg.ejpam.v15i3.4460

Similar Articles

11-20 of 506

You may also start an advanced similarity search for this article.